# SDR VTZA97210

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6489 - JFK-IAD - ABORTED TAKEOFF DUE TO LEFT OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED CHIP DETECTOR AND FOUND 1 SLIVER WITHIN LIMITS.  MAINTENANCE THEN CLEANED, REPLACED CHIP DETECTOR AND GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
